Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Shorter Notes: Some Simple Examples of Symplectic Manifolds

W. P. Thurston
Proceedings of the American Mathematical Society
Vol. 55, No. 2 (Mar., 1976), pp. 467-468
DOI: 10.2307/2041749
Stable URL: http://www.jstor.org/stable/2041749
Page Count: 2
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Abstract

This is a construction of closed symplectic manifolds with no Kaehler structure.

Page Thumbnails

  • Thumbnail: Page 
467
    467
  • Thumbnail: Page 
468
    468